# SDR CALA2015050100351

- Difficulty date: April 30, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,291 hours, 18,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMER LIGHT INOPERATIVE FROM ROW 22ABC - 27ABC & EMER AISLE PATH LIGHTING INOPERATIVE FROM ROW 22ABC - 31ABC.  R & R M1670 BATTERY CHARGER & BATTERY PACK IAW MM 33-51-06.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
